Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 7, NWS Mobile, AL

February 15, 2025Mobile County, Alabama

NWS Mobile, AL issued this river flood warning at Feb 15, 2025, 11:52 AM CST for Mobile County, Alabama. It took effect at Feb 18, 2025, 6:00 AM CST. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Feb 15, 2025, 11:52 AM CST (17:52 UTC)
In effect from
Feb 18, 2025, 6:00 AM CST
Expired
Feb 20, 2025, 9:51 AM CST
In force
52 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Mobile County, AL

The radar

The Mobile radar (KMOB), 25 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Sara at Saraland (SARA1).

Action stage
3 ft
Minor stage
4 ft
Moderate stage
5 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470805, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

745 
WGUS44 KMOB 151752
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1152 AM CST Sat Feb 15 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following river in Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC097-161800-
/O.NEW.KMOB.FL.W.0007.250218T1200Z-000000T0000Z/
/SARA1.1.ER.250218T1200Z.250220T0600Z.000000T0000Z.NO/
1152 AM CST Sat Feb 15 2025

...FLOOD WARNING IN EFFECT FROM TUESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Tuesday morning until further notice.

* IMPACTS...At 4.0 feet, flooding of streets begin.
  At 5.0 feet, street flooding east of the railroad becomes widespread.

* ADDITIONAL DETAILS...
  - At 11:30 AM CST Saturday the stage was 1.3 feet.
  - Forecast...The river is expected to rise above flood stage
    Tuesday morning and continue rising to 4.5 feet early
    Thursday morning. Additional rises are possible thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
11 follow-up statements
714 
WGUS84 KMOB 160108
FLSMOB

Flood Statement
National Weather Service Mobile AL
708 PM CST Sat Feb 15 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC097-170115-
/O.EXT.KMOB.FL.W.0007.250218T1800Z-000000T0000Z/
/SARA1.1.ER.250218T1800Z.250221T0000Z.000000T0000Z.NO/
708 PM CST Sat Feb 15 2025

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Tuesday afternoon until further notice.

* IMPACTS...At 4.0 feet, flooding of streets begin.

* ADDITIONAL DETAILS...
  - At 6:30 PM CST Saturday the stage was 1.4 feet.
  - Forecast...The river is expected to rise above flood stage
    early Tuesday afternoon and continue rising to 4.5 feet
    Thursday evening. Additional rises are possible thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
417 
WGUS84 KMOB 160246
FLSMOB

Flood Statement
National Weather Service Mobile AL
846 PM CST Sat Feb 15 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC097-170300-
/O.EXT.KMOB.FL.W.0007.250218T1200Z-000000T0000Z/
/SARA1.1.ER.250218T1200Z.250221T0000Z.000000T0000Z.NO/
846 PM CST Sat Feb 15 2025

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Tuesday morning until further notice.

* IMPACTS...At 5.0 feet, street flooding east of the railroad 
  becomes widespread.

* ADDITIONAL DETAILS...
  - At 8:30 PM CST Saturday the stage was 1.4 feet.
  - Forecast...The river is expected to rise above flood stage
    Tuesday morning and continue rising to 4.6 feet Thursday
    evening. Additional rises are possible thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
394 
WGUS84 KMOB 161510
FLSMOB

Flood Statement
National Weather Service Mobile AL
910 AM CST Sun Feb 16 2025

...The Flood Warning continues for the following river in Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC097-171515-
/O.CON.KMOB.FL.W.0007.250218T1200Z-000000T0000Z/
/SARA1.1.ER.250218T1200Z.250221T0600Z.000000T0000Z.NO/
910 AM CST Sun Feb 16 2025

...FLOOD WARNING REMAINS IN EFFECT FROM TUESDAY MORNING UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Tuesday morning until further notice.

* IMPACTS...At 4.0 feet, flooding of streets begin.
  At 5.0 feet, street flooding east of the railroad becomes widespread.

* ADDITIONAL DETAILS...
  - At 8:30 AM CST Sunday the stage was 2.0 feet.
  - Forecast...The river is expected to rise above flood stage
    Tuesday morning and continue rising to 4.6 feet early Friday
    morning. Additional rises are possible thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
492 
WGUS84 KMOB 170150
FLSMOB

Flood Statement
National Weather Service Mobile AL
750 PM CST Sun Feb 16 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC097-180200-
/O.EXT.KMOB.FL.W.0007.250219T0300Z-000000T0000Z/
/SARA1.1.ER.250219T0300Z.250221T0600Z.000000T0000Z.NO/
750 PM CST Sun Feb 16 2025

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Tuesday evening until further notice.

* IMPACTS...At 4.0 feet, flooding of streets begin.
  At 5.0 feet, street flooding east of the railroad becomes widespread.

* ADDITIONAL DETAILS...
  - At 7:30 PM CST Sunday the stage was 1.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late Tuesday evening and continue rising to 4.6 feet early
    Friday morning. Additional rises are possible thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
303 
WGUS84 KMOB 171541
FLSMOB

Flood Statement
National Weather Service Mobile AL
941 AM CST Mon Feb 17 2025

...The Flood Warning is extended for the following river in 
Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC097-181545-
/O.EXT.KMOB.FL.W.0007.250219T1800Z-000000T0000Z/
/SARA1.1.ER.250219T1800Z.250222T0600Z.000000T0000Z.NO/
941 AM CST Mon Feb 17 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Wednesday afternoon until further notice.

* IMPACTS...At 4.0 feet, flooding of streets near the river begin.
  At 5.0 feet, street flooding east of the railroad becomes widespread.

* ADDITIONAL DETAILS...
  - At 9:30 AM CST Monday the stage was 0.0 feet.
  - Forecast...The river is expected to rise above flood stage
    early Wednesday afternoon and continue rising to 4.5 feet
    early Saturday morning. Additional rises are possible
    thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
187 
WGUS84 KMOB 180033
FLSMOB

Flood Statement
National Weather Service Mobile AL
633 PM CST Mon Feb 17 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC097-190045-
/O.EXT.KMOB.FL.W.0007.250222T1800Z-000000T0000Z/
/SARA1.1.ER.250222T1800Z.250222T1800Z.000000T0000Z.NO/
633 PM CST Mon Feb 17 2025

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Saturday afternoon until further notice.

* IMPACTS...At 4.0 feet, flooding of streets begin.

* ADDITIONAL DETAILS...
  - At 5:30 PM CST Monday the stage was 1.6 feet.
  - Forecast...The river is expected to rise above flood stage
    early Saturday afternoon. Additional rises are possible
    thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
802 
WGUS84 KMOB 181535
FLSMOB

Flood Statement
National Weather Service Mobile AL
935 AM CST Tue Feb 18 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC097-191545-
/O.EXT.KMOB.FL.W.0007.250223T1200Z-000000T0000Z/
/SARA1.1.ER.250223T1200Z.250223T1200Z.000000T0000Z.NO/
935 AM CST Tue Feb 18 2025

...FLOOD WARNING NOW IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Sunday morning until further notice.

* IMPACTS...At 4.0 feet, Flooding of streets begin.

* ADDITIONAL DETAILS...
  - At 8:30 AM CST Tuesday the stage was 0.8 feet.
  - Forecast...The river is expected to rise above to flood stage
    Sunday morning and continue at 4.0 feet Sunday. Additional
    rises are possible thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
023 
WGUS84 KMOB 190209
FLSMOB

Flood Statement
National Weather Service Mobile AL
809 PM CST Tue Feb 18 2025

...The Flood Warning continues for the following rivers in Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC097-200215-
/O.CON.KMOB.FL.W.0007.250223T1200Z-000000T0000Z/
/SARA1.1.ER.250223T1200Z.250223T1800Z.000000T0000Z.NO/
809 PM CST Tue Feb 18 2025

...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Sunday morning until further notice.

* IMPACTS...At 4.0 feet, Flooding of streets begin.

* ADDITIONAL DETAILS...
  - At 7:30 PM CST Tuesday the stage was 1.7 feet.
  - Forecast...The river is expected to rise above flood stage
    Sunday morning and continue rising to 4.1 feet early Sunday
    afternoon. Additional rises are possible thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
169 
WGUS84 KMOB 191507
FLSMOB

Flood Statement
National Weather Service Mobile AL
907 AM CST Wed Feb 19 2025

...The Flood Warning continues for the following rivers in Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.




&&

ALC097-201515-
/O.CON.KMOB.FL.W.0007.250223T1200Z-000000T0000Z/
/SARA1.1.ER.250223T1200Z.250224T1200Z.000000T0000Z.NO/
907 AM CST Wed Feb 19 2025

...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Sunday morning until further notice.

* IMPACTS...At 4.0 feet, flooding of streets begin.

* ADDITIONAL DETAILS...
  - At 8:30 AM CST Wednesday the stage was 1.8 feet.
  - Forecast...The river is expected to rise above flood stage
    Sunday morning and continue rising to 4.2 feet Monday
    morning. Additional rises are possible thereafter.
  - Flood stage is 4.0 feet.


&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
080 
WGUS84 KMOB 200134
FLSMOB

Flood Statement
National Weather Service Mobile AL
734 PM CST Wed Feb 19 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Bayou Sara At Saraland affecting Mobile County.

For the Bayou Sara...including Saraland...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC097-210145-
/O.EXT.KMOB.FL.W.0007.250225T0000Z-000000T0000Z/
/SARA1.1.ER.250225T0000Z.250225T0000Z.000000T0000Z.NO/
734 PM CST Wed Feb 19 2025

...FLOOD WARNING NOW IN EFFECT FROM MONDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Bayou Sara at Saraland.

* WHEN...From Monday evening until further notice.

* IMPACTS...At 4.0 feet, Flooding of streets begin.

* ADDITIONAL DETAILS...
  - At 6:30 PM CST Wednesday the stage was 1.6 feet.
  - Forecast...The river is expected to rise above flood stage
    Monday evening and continue rising to 4.0 feet Monday
    evening. Additional rises are possible thereafter.
  - Flood stage is 4.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$
222 
WGUS84 KMOB 201551 RRA
FLSMOB

Flood Statement
National Weather Service Mobile AL
951 AM CST Thu Feb 20 2025

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Bayou Sara At Saraland affecting Mobile County.

ALC097-201700-
/O.CAN.KMOB.FL.W.0007.250225T0000Z-250220T1551Z/
/SARA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM CST Thu Feb 20 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Bayou Sara At Saraland.

* ADDITIONAL DETAILS...
  - At 9:30 AM CST Thursday the stage was 0.1 feet.
  - Forecast...The river is expected to rise to 3.0 feet early
    Monday afternoon. Additional rises are possible thereafter.


&&

LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
      3087 8802 3082 8804 3081 8806 3082 8807


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 15, 5:48 AM CST, 6 hours 4 minutes earlier.

Area forecast discussion, Feb 15, 5:48 AM CST, 6 hours 4 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
548 AM CST Sat Feb 15 2025

...New AVIATION...

.AVIATION...
(12Z TAFS)
Issued at 543 AM CST Sat Feb 15 2025

Low end MVFR and IFR ceilings have developed across the area early
this morning. These conditions will persist through the vast
majority of the TAF period. Southerly winds will strengthen this
afternoon into tonight ahead of a strong cold front. Frequent wind
gusts over 30kt are likely starting around 03z and continuing
until 09-12z. Strong to severe storms will accompany the cold
front as well and could result in gusts over 45kt. Also included
low level wind shear in the TAFs for the frontal passage. Ceilings
will improve in the wake of the fropa, which should be east of
the entire area by 11-12z. 34/JFB

&&

.PREV DISCUSSION... /issued 327 AM CST Sat Feb 15 2025/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Saturday Night)
Issued at 227 AM CST Sat Feb 15 2025

Overview...

A potent upper trough swings across the gulf coast states
later today into overnight tonight, sending a cold front rapidly
eastward across the area. A severe weather event is anticipated to
unfold, with damaging winds in excess of 70mph and several tornadoes
(some of which could be strong EF2+) during the late
evening/overnight hours tonight into pre-dawn hours Sunday morning.
More on this can be found below.

Severe Weather...

A potent severe weather threat once again looms over the entire
forecast area as we head into late this evening into the overnight
hours. Height falls begin overspreading the region after sunset as
an upper trough takes on a neutral to eventually negative tilt over
the gulf coast region. In response, a powerful QLCS will take shape
across western into central Mississippi, stretching south into
Louisiana. This will progress eastward in an environment that is
very favorable for severe weather. Overall an uptrend in anticipated
CAPE values has occurred on the CAM guidance, with some indications
instability may reach over 1,000j/kg in some spots prior to the
passage of the QLCS. This will also be accompanied by nearly 100j/kg
of CAPE in the lowest 3 kilometers meaning very strong low level
stretching can occur with updrafts. This all is coincident with a
substantial amount of wind shear. This is exhibited by very large,
curved hodographs depicting around 60 to 70 knots of deep layer
shear and 300 to 500 m2/s2 SRH in the lowest 1 to 3 kilometers.
Considering a healthy QLCS progressing across the area and height
falls only becoming more intense with time, the anticipation is for
a rather substantial severe threat to evolve including the potential
for damaging winds in excess of 70mph and strong tornadoes (EF2+).
Some CAMs also hint at a pre-frontal trough feature or some form of
confluence bands setting up in advance of the QLCS, and given the
forcing overspreading the area it would not surprise me if we see
several discrete to semi-discrete supercell thunderstorms develop
ahead of the line. These supercells will carry the same risks as the
QLCS. Overall in regard to timing the line and any discrete activity
may begin to enter the southeastern Mississippi counties as early as
9pm, with the threat spreading east towards the I-65 corridor around
12am, and then exiting the forecast area no later than daybreak.

Other Hazards...

Several other hazards are evident for this event. The first being
strong winds ahead of the main line of storms tonight. A 60kt low
level jet situated around 1km AGL combined with enough low level
instability to efficiently mix through that layer raises some
concerns regarding strong wind gusts reaching the surface. Overall
anticipating frequent wind gusts of 40 to 45mph moving across the
area ahead of the line beginning mid evening and lasting through the
passage of the line of storms itself. Given this, a Wind Advisory is
being issued with this forecast package for tonight across the
entire forecast area from 9pm through 6am.

In addition to the wind advisory, strong onshore winds will also
increase surf heights substantially through the evening into the
overnight hours. Surf heights of 5 to 7 feet are expected for all
coastal zones of Alabama and the Florida Panhandle, and a High Surf
Advisory goes into effect from 9pm tonight through 6pm Sunday.

A High Risk of rip currents will also go into effect beginning this
morning at 6am and running through midnight Sunday night.

Overall temperatures will be quite warm today with strong warm
advection ongoing at the start of the period. Expect highs today to
top out in the upper 70's to near 80 degrees. Tonight temperatures
crash in the wake of the cold front with most folks dropping into
the middle and upper 50's after the QLCS rolls through. MM/25

SHORT TERM...
(Sunday through Tuesday)
Issued at 227 AM CST Sat Feb 15 2025

The cold front and the associated severe weather threat is
expected to be east of the area after sunrise Sunday. It will
turn much cooler and drier in the wake of the front as high
pressure builds in. Strong cold air advection will keep
temperatures from rising much if it all, with the actual highs for
the day being immediately in the wake of the front. Temps Sunday
afternoon will range from the low to mid 50s well inland with low
to mid 60s along the coast. Sunday night lows will dip into the
30s for much of the area, with a light freeze expected far inland.

Dry and cool conditions will persist through next Monday and
Tuesday, with temperatures moderating back to near normal by
Tuesday due to semi-zonal flow aloft becoming more southwesterly
ahead of the next developing storm system. 34/JFB

LONG TERM...
(Tuesday Night through Friday)
Issued at 227 AM CST Sat Feb 15 2025

Our next storm system will quickly take shape by Tuesday night as
significant shortwave energy ejects out of the southwestern US
and into the southern plains. A surface low will develop along the
baroclinic zone from the previous cold front off the upper TX
coast and quickly move east across the far northern Gulf
Wednesday morning. Given the track of the surface low, instability
is currently forecast to remain offshore which would preclude any
type of severe weather threat. Given our area will be just north
of the surface low and baroclinic zone, very strong low level
frontogenesis in the 925-850mb will likely result in an axis of
moderate to heavy rainfall with the highest totals (1-3") most
likely across the southern half of the area.

The rain is expected to quickly shift east of the region by
Wednesday afternoon as a strong cold front moves through. This
will set the stage for a dry but cold second half of the work
week. The big question is how cold does it get? All guidance is in
good agreement on arctic high pressure moving south into the
plains states and Lower MS River Valley. However, guidance differs
on just how much this airmass can move into our region due to
uncertainty in how the upper level pattern will evolve late next
week. The Euro ensemble mean is very close to the ECMWF
operational runs in showing a much colder solution than the GFS.
Given the consistency in the ECMWF and its ensembles, we will
trend toward the colder side on this forecast and further
adjustments may be needed in subsequent forecasts. Regardless, it
appears that highs will struggle to climb out of the 40s for much
of the area Thursday and Friday. Thursday night/Friday morning has
the potential to be bitter cold with lows well into the 20s
(potentially upper teens in far inland areas.) Wind chills could
be in the teens and single digits Friday morning. 34/JFB

MARINE...
Issued at 227 AM CST Sat Feb 15 2025

Moderate onshore flow today becomes strong tonight ahead of a cold
front. A potent line of thunderstorms moves across the marine waters
tonight with the cold front, bringing the threat for very strong
wind gusts in excess of 50 to 60 knots and waterspouts. In the wake
of the front, strong offshore flow resumes through early Monday,
tapering to moderate easterly flow into Tuesday. Strong onshore flow
returns late Tuesday into Wednesday as our next weather system
pushes across the marine waters, with strong offshore flow in its
wake late Wednesday into Thursday. A Gale warning is in effect for
all marine waters tonight through early Sunday morning, with a Small
Craft Advisory going into effect Sunday morning through Monday
morning. MM/25

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 9 PM this evening to 6 AM CST Sunday for
     ALZ051>060-261>266.

     High Rip Current Risk through Sunday evening for ALZ265-266.

     High Surf Advisory from 9 PM this evening to 6 PM CST Sunday for
     ALZ265-266.

FL...Wind Advisory from 9 PM this evening to 6 AM CST Sunday for
     FLZ201>206.

     High Rip Current Risk through Sunday evening for FLZ202-204-206.

     High Surf Advisory from 9 PM this evening to 6 PM CST Sunday for
     FLZ202-204-206.

MS...Wind Advisory from 9 PM this evening to 6 AM CST Sunday for
     MSZ067-075-076-078-079.

GM...Gale Warning from 9 PM this evening to 6 AM CST Sunday for
     GMZ630>636-650-655-670-675.

     Small Craft Advisory from 6 AM Sunday to 9 AM CST Monday for
     GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:30 AM CSTWind AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more26 hr
Feb 15, 2:31 AM CSTHigh Surf AdvisoryMOBBaldwin, Mobile39 hr
Feb 15, 2:33 AM CSTGale WarningMOB25 hr

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.